6/25 (Tue.) Vaping among teens and adults (Host: David Jr.)

6/25 (Tue.) Vaping among teens and adults (Host: David Jr.)

文章David Jr. » 週日 6月 23, 2019 12:33 am

Hello everyone,
We are going to talk about "Vaping" among teens and adults and its effects.

Reading Materials:
Why vaping is so dangerous for teens
https://edition.cnn.com/2019/01/17/health/vaping-ecigarettes-kids-teens-brains-fda/index.html

Teens say they don’t vape, they ‘Juul.’ That makes the activity hard to track
https://www.latimes.com/business/la-fi-juul-vape-ecigarette-suorin-20190429-story.html

Complimentary Reading Material:
Statement from FDA Commissioner Scott Gottlieb, M.D., on new steps to address epidemic of youth e-cigarette use
https://www.fda.gov/news-events/press-announcements/statement-fda-commissioner-scott-gottlieb-md-new-steps-address-epidemic-youth-e-cigarette-use

Discussion Questions for Session 1:
1. In Taiwan how often do you see teens or adults vape? Have you vaped before? How popular is it?
2. Is e-cigarette good or bad?
3. Do you think it is true that vaping among teens is a dangerous epidemic either in US or in Taiwan?
If so, what should we be doing about it?

Discussion Questions for Session 2:
4. Is nicotine addiction different from addiction to sugar, video game, gambling, internet, sex, alcohol, etc.?
5. Do you believe some teens are just more prone to addiction and no matter what we do, they will be trapped in the end? Why?
6. How to overcome an addiction?


*******************************************************************************************************************************************
Agenda:
6:50~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:20pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:20 ~ 8:00pm Discussion Session (40 mins)
8:00 ~ 8:20pm Summarization (20 mins)
8:20 ~ 8:30pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
8:30 ~ 9:10pm Discussion Session (40 mins)
9:10 ~ 9:30pm Summarization / Concluding Remarks / Announcements (20 mins)
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 7:00 pm 到 ~ 約 9:30 pm 左右結束
星期二聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Remember all what your mom has told you, and do the opposite.
頭像
David Jr.
Vice President
 
文章: 236
註冊時間: 週二 8月 19, 2003 12:07 am
來自: Lonely Planet

Re: 6/25 (Tue.) Vaping among teens and adults (Host: David J

文章David Jr. » 週三 6月 26, 2019 9:28 am

Host: David Jr.
Attendees: Iris, Sherlly, Tashi, Miller, Amy, Rosie, Ramesh, Tim, Felicia, Winston, Peggy, Chris and new comer (Nancy).
Remember all what your mom has told you, and do the opposite.
頭像
David Jr.
Vice President
 
文章: 236
註冊時間: 週二 8月 19, 2003 12:07 am
來自: Lonely Planet

Re: 6/25 (Tue.) Vaping among teens and adults (Host: David J

文章David Jr. » 週三 6月 26, 2019 9:44 am

For those who like to know more about "Vaping"or "Juuling", check the following link:

Juul電子菸的精采發跡與邪惡商機
https://udn.com/news/story/7727/3683140

高校生吸菸率增 紙菸高於電子煙
https://news.ltn.com.tw/news/life/paper/1289829

Youth Tobacco Use Infographics
https://www.cdc.gov/tobacco/infographics/youth/index.htm#youth-tobacco

圖檔

圖檔
Remember all what your mom has told you, and do the opposite.
頭像
David Jr.
Vice President
 
文章: 236
註冊時間: 週二 8月 19, 2003 12:07 am
來自: Lonely Planet


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 5 位訪客